Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from Hypothyroid - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Alternative Medicine
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   HI
User :   Actually I am having thyroid problems...So I uses to take pills prescribed my doctor
Doctor :   ok
Doctor :   put)
For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   Age :26,Female,Software engineer,-----,Married,No
Doctor :   ok
User :   inthese days I think white discharge is a bit low
Doctor :   ok
User :   is this is becuase of the thyroid problem?
Doctor :   since when do you have this problem?
User :   Actually when doctor found that I am suffering from gave me 50mg Levothyroxin pills...
Doctor :   ok
User :   after 4 weeks I got my lab reports and my TSH and T4 levels are almost under control
Doctor :   ok
User :   but as I got a small lymph node down my family told to consult endocrynologist...
Doctor :   ok
Doctor :   do you have any respiratory infection?
User :   so..this doctor told me to have 100mg Levothyroxin...
Doctor :   ok
User :   I dint understand why he told me to take double dosage even though I came undercontrol
Doctor :   ok
User :   when I used to take 50mg tablet...I was not having any problem...
Doctor :   what about the lymph node?
User :   It was almost from 6days i am consuming 100mg tablet
Doctor :   ok
Doctor :   the discharge is unrelated to the thyroid problem
User :   doctor told me to take ultrasound of thyroid glands and lymph node as well
Doctor :   ok
Doctor :   hav eyou gotten the scan done?
User :   after consuming that pill ....while we r participating in sex...i am feeling pain...and i am feeling like this is the first time...
User :   yesterday it was done...waiting for the result
Doctor :   ok
Doctor :   can you type i the titres of the thyroid profile?
User :   Not only in sex, I am feeling that there is no white discharge and it is very dry overthere
Doctor :   ok
User :   I dint get u
Doctor :   T3, T4 TSH reports
User :   TSH is 6.29
User :   6.20
User :   T4 is 1.32
User :   T4 is FREE T4
Doctor :   ok
User :   Total T4 is 10.7
User :   Total T3 is 203
User :   Previously doctor told me that the effect of having pills will take 6 weeks
Doctor :   ok
User :   but I have gone through test after 4wweks as I am having lymph node..
Doctor :   the dryness may not be due to the tablets
User :   then what will the problem?
Doctor :   it may be due to general anxiety
User :   I got married two years back...I never faced this type of problem except for the first time
Doctor :   ok
Doctor :   how are your other complaints now
User :   I am thinking that because of excessive dosage something is wrong happening to me
Doctor :   the dosage may be to keep the values under control
User :   but previously my TSH was 46
Doctor :   are you getting any hot flushes or anxiety?
User :   it was reduced to 6.20 after consuming 50mg pill
User :   hmm..not really
User :   what is hot flushes?
Doctor :   any sudden hot feeling?
User :   no...
Doctor :   ok
Doctor :   any palpitations?
Doctor :   sweating
User :   no
Doctor :   ok
Doctor :   then its not due to overdosage
Doctor :   i suggest that you use Fem gel
Doctor :   its a vagianal lubricant
User :   Is there any chance that becuase of overdosage hyperthyroid will become hyperthyroid?
Doctor :   the discomfort may be due to general anxiety
Doctor :   yes there is
User :   not only in sex....
Doctor :   but you dont have the symptoms
User :   i am feeling dry also
User : there chances?
User :   I dint understand till now....why my doc gave me the double dosage when it was coming under control
Doctor :   when did you get your titres checked last?
User :   at first it was on 15th may...and I started using pills from 28th may
Doctor :   ok
User :   and again i went throught tests on 27th june
Doctor :   ok
User :   My TSH was 46 for the first time and now it was 6.2
Doctor :   ok
User :   so...pill was functioning perfectly....
User :   but why my doc gave me the overdosage?
User :   Is dryness is becuase of hyperthyroid?
Doctor :   i suggest that you check with your physician once again
Doctor :   i think its probably to prevent any further decrease
User :   Is there any relation between white discharge and hypo or hyper thyroid?
Doctor :   of hormones
Doctor :   no
Doctor :   only menstrual bleeding
User :   then...can u tell me why i am feeling like this which i never felt before?
User :   I was undergone PAP test also on 15th may...and they said everything is good
Doctor :   it must bed due to generalised anxiety
User :   so..only anxiety is the reason for the dryness..
User :   and nothing is serious...right?
Doctor :   get your estrogen levels checked once
Doctor :   do you have any other problem with your menses?
User :   no...not really...
Doctor :   ok
User :   actually before from past 6months my periods got delayed by one week or so..
User :   thats the only problem was with me
User :   but I used get my periods regularly...for everymonth
Doctor :   are you taing birth control pills?
User :   no...
User :   this is the first time I am goign through all the tests...otherwise I was not having any problems
Doctor :   ok
Doctor :   there is probably nothing to worry about
User :   Do you suggest any medication for the dryness?
Doctor :   i suggested Fem gel
User :   ok..Thank you somuch for ur help...
Doctor :   ok
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   please confirm your details
User :   yes...those r my details
Doctor :   ok
Doctor :   you can use the gel
User :   I am reallly appreciating ur help through this site....
User :   ok..
Doctor :   Is there any thing else that I could help you with?
User :   may I know why you are giving this service?
User :   hmm...nothing...once again thank you somuch...
Doctor :   we want to help people like you
Doctor :   IThanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   Itz really a great service...
Doctor :   thank you
Doctor :   bye for now
User :   yeah..sure....I will let my all freinds know about this
User :   byebyee
Doctor :   bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor